MAUDE Adverse Event Report: ARTHREX, INC. 1.8MM PERC INSERT KIT FOR FIBERTAK; MANUAL INSTR, GENERAL SURGICAL

ARTHREX, INC. 1.8MM PERC INSERT KIT FOR FIBERTAK; MANUAL INSTR, GENERAL SURGICAL
Model Number 1.8MM PERC INSERT KIT FOR FIBERTAK
Medical Device Problem Code Physical Resistance/Sticking (4012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/08/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On 05/08/2025, it was reported by a sales representative via (b)(4) that 3 ar-3610pk-3 perk kits drill bits are welding to the shaft.This occurred during use in a case with no patient effect.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The reported failure is most likely due to progressive wear and tear sustained over time.

Brand Name
1.8MM PERC INSERT KIT FOR FIBERTAK
Common Device Name
MANUAL INSTR, GENERAL SURGICAL
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key22116709
Report Number1220246-2025-02309
Device Sequence Number17206313
Product Code LXH
UDI-Device Identifier00888867358225
UDI-Public00888867358225
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 10/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1.8MM PERC INSERT KIT FOR FIBERTAK
Device Catalogue NumberAR-3610PK-3
Device Lot Number15423762
Was Device Available for Evaluation? No
Distributor Facility Aware Date05/08/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/08/2025
Supplement Date Received by Manufacturer10/07/2025
Initial Report FDA Received Date05/30/2025
Supplement Report FDA Received Date10/15/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown